MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL-M; ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,MEDIUM, NEUTRAL

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL-M; ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,MEDIUM, NEUTRAL
Model Number 15-2814/03
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the surgery one screw came out, the second screwed.Surgery time was prolonged, because they used the screw extraction kit unnecessarily, in the end they only put one screw fastening and cement, as suggested in previous fsn and the implant was successfully completed.We are reporting the episode because in the fsn ref.R-2022-01, affected items should have been only those in production until may 2022, whereas this item was produced in february 2023.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Note on exceeding the reporting deadline reporting deadline 23 december 2023 reporting date 24 january 2024 this initial report is delayed due to an it security-related incident from 18 december 2023.Due to the incident, we did not have access to our it systems and were temporarily unable to meet our obligation to report incidents on time.The process-relevant functions have been available again since 16 january 2024.Accordingly the reports will now be submitted retrospectively.
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
During the surgery one screw came out, the second screwed.Surgery time was prolonged, because they used the screw extraction kit unnecessarily, in the end they only put one screw fastening and cement, as suggested in previous fsn and the implant was successfully completed.We are reporting the episode because in the fsn ref.(b)(4), affected items should have been only those in production until (b)(6) 2022, whereas this item was produced in (b)(6) 2023.[customer].

Brand Name
ENDO-MODEL-M
Common Device Name
ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,MEDIUM, NEUTRAL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18571268
Report Number3004371426-2024-00013
Device Sequence Number7076834
Product Code KRO
UDI-Device Identifier04026575316298
UDI-Public04026575316298
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15-2814/03
Device Catalogue Number15-2814/03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer11/23/2023
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown